INVESTIGADORES
TOSCHI Marisa
artículos
CARENA, MARILINA; IAFFEI, BIBIANA; TOSCHI, MARISA
Radial-Type Muckenhoupt Weights
MEDITERRANEAN JOURNAL OF MATHEMATICS; Año: 2017 vol. 14
MARCO BRAMANTI; MARISA TOSCHI
The sharp maximal function approach to $$L^{p}$$ L p estimates for operators structured on Hörmander?s vector fields
REVISTA MATEMATICA COMPLUTENSE; Lugar: Obsrvación: La editorial es Springer y no UCM; Año: 2016 vol. 29 p. 531 - 557
CARENA. MARILINA; TOSCHI, MARISA
On s-set in space of homogeneous type
COLLOQUIUM MATHEMATICUM; Año: 2015 vol. 138 p. 193 - 203
TOSCHI, MARISA
Weighted a priori estimates with powers of the distance function for elliptic equations.
GEORGIAN MATHEMATICAL JOURNAL; Año: 2015 vol. 22 p. 427 - 433
AIMAR, HUGO; CARENA. MARILINA; TOSCHI, MARISA
Muckenhoupt weights with singularities on closed lower dimensional sets in spaces of homogeneous type
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS; Lugar: Amsterdam; Año: 2014 vol. 416 p. 112 - 125
AIMAR, HUGO; DURÁN, RICARDO; CARENA. MARILINA; TOSCHI, MARISA
Powers of distances to lower dimensional sets as Muckenhoupt weights
ACTA MATHEMATICA HUNGARICA; Lugar: Berlin; Año: 2014 vol. 143 p. 119 - 137
SANMARTINO, MARCELA; TOSCHI, MARISA
Weighted a priori estimates for the solution of the Dirichlet problem in polygonal domains in R^2
REAL ANALYSIS EXCHANGE; Lugar: Michigan; Año: 2014 vol. 39 p. 345 - 362
DURÁN, RICARDO; SANMARTINO, MARCELA; TOSCHI, MARISA
On the existence of bounded solutions for a nonlinear elliptic system
ANNALI DI MATEMATICA PURA ED APPLICATA; Año: 2012 vol. 191 p. 771 - 782
DURÁN, RICARDO; SANMARTINO, MARCELA; TOSCHI, MARISA
Weighted a priori estimates for solution of $(\Delta)^m u$ with homogeneous Dirichlet conditions
Analysis in Theory and Applications; Lugar: Peking and Nanjing; Año: 2010 vol. 26 p. 339 - 349
DURÁN, RICARDO; SANMARTINO, MARCELA; TOSCHI, MARISA
WEIGHTED A PRIORI ESTIMATES FOR POISSON EQUATION
INDIANA UNIVERSITY MATHEMATICS JOURNAL; Año: 2008 vol. 57 p. 3463 - 3478